# SDR AALA20070294

- Difficulty date: February 6, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59370365507
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

MCI - INFLIGHT T1926 - TUS TO ORD - RED GEAR DOOR LIGHT REMAINED ON WITH GEAR HANDLE UP.  CYCLED GEAR AND RED GEAR DOOR LIGHT REMAINED ON.  LANDED MCI WITHOUT INCIDENT.  REPLACED RIGHT GEAR ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
